Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 129, NWS Fort Worth, TX

May 26, 2007Hood County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 26, 2007, 7:15 PM CDT for Hood County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 26, 2007, 7:15 PM CDT (00:15 UTC)
Expired
May 26, 2007, 10:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Hood County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:40 PM CDTFLASH FLOODOak Trail Shores, TXOAK TRAIL SHORES SEEING RAIN RATES TO 2/HR...WITH MAJOR STREET FLOODING AND SOME CREEK FLOODING. CALLED BACK TO VERIFY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 270017
FFWFWD
TXC221-270315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT SAT MAY 26 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GRANBURY...MOVING         
  NORTHEAST AT 5 MPH.  THIS SLOW MOVING THUNDERSTORM IS PRODUCING    
  RAINFALL RATES OF 2 TO 3 INCHES AN HOUR.  LAW ENFORCEMENT REPORTS  
  THAT FLOODING OF HIGHWAYS 377 AND 144 IS BEGINNING TO OCCUR.       
  RAINFALL TOTALS OF 3 TO 4 INCHES IS POSSIBLE THROUGH 1000 PM       
  ACROSS CENTRAL AND EASTERN PARTS OF HOOD COUNTY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
  TRAIL SHORES

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3227 9795 3234 9770 3255 9759 3255 9783

$$

92
2 follow-up statements
000 
WGUS74 KFWD 270157
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT SAT MAY 26 2007

TXC221-270315-
HOOD TX-
855 PM CDT SAT MAY 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
EASTERN HOOD COUNTY...

AT 853 PM CDT...THE HEAVY RAIN HAD ENDED ACROSS HOOD COUNTY...BUT 
RESIDUAL FLOODING FROM EARLIER RAINS WAS CONTINUING. LAW ENFORCEMENT 
REPORTED NUMEROUS ROADS WITH HIGH WATER ACROSS GRANBURY...INCLUDING 
MEANDER ROAD...ALTA VISTA...REED...AND HOLMES COURT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK TRAIL 
SHORES AND GRANBURY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN AROUND...DONT 
DROWN.

LAT...LON 3227 9795 3234 9770 3255 9759 3255 9783

$$

SCHULTZ
000 
WGUS74 KFWD 270305
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 PM CDT SAT MAY 26 2007

TXC221-270315-
HOOD TX-
1005 PM CDT SAT MAY 26 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM CDT FOR EASTERN
HOOD COUNTY...

THE HEAVY RAIN HAS COME TO AN END...THEREFORE THE FLASH FLOOD 
WARNING WILL BE ALLOWED TO EXPIRE AT 1015 PM.

LAT...LON 3227 9795 3234 9770 3255 9759 3255 9783

$$

SCHULTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:40 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 26, 3:40 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT SAT MAY 26 2007

.DISCUSSION...
FLASH FLOOD WATCH HAS BEEN EXPANDED TO INCLUDE ALL BUT WEST-CENTRAL
AND NORTHWEST SECTIONS OF NORTH TEXAS FOR TONIGHT THROUGH SUNDAY.
UPPER LEVEL TROUGH OVER WESTERN AND CENTRAL TEXAS WILL COMBINE
WITH A VERY MOIST AIR MASS TO PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS TONIGHT AND SUNDAY...THOUGH PRECIPITATION SHOULD
BEGIN TO DIMINISH IN AREAL COVERAGE BY AFTERNOON. HPC EXCESSIVE
RAINFALL FORECAST LOOKS ON TARGET AND WITH FLASH FLOOD GUIDANCE
VALUES THROUGHOUT THE WATCH AREA AT OR BELOW 1 INCH/HOUR...IT WILL
NOT TAKE MUCH TO RESULT IN ADDITIONAL FLOODING. AS UPPER TROUGH
MOVES SLOWLY EAST PRECIPITATION CHANCES WILL DIMINISH TO CHANCE
CATEGORY BY MEMORIAL DAY. GFS AND ECMWF SIMILAR IN STRENGTH OF NORTHERN
PLAINS UPPER TROUGH MID-LATE WEEK THAT WILL HELP TO DRIVE A FAIRLY
RARE LATE MAY FRONT INTO NORTH TEXAS...AND THIS FRONT MAY TEND TO
SLOW ITS SOUTHWARD PROGRESSION THURSDAY AS IT MOVES THROUGH NORTH
TEXAS. THIS FORECAST MOVES THE FRONT THROUGH THE CWA AND ENDS
PRECIPITATION CHANCES BY LATE NEXT WEEK. GENERALLY WENT WITH MAV
TEMPS AS IT HAS PERFORMED WELL IN RECENT DAYS.

07/BB

&&

.PREV DISCUSSION... /ISSUED 1154 AM CDT SAT MAY 26 2007/

AVIATION...
MAIN LINE OF SHOWERS AND STORMS HAS BROKEN UP SOME ACROSS THE
METROPLEX...HOWEVER NEW DEVELOPMENT CONTINUES TO THE WEST IN
VICINITY OF MCV IN EASTLAND CO. SHOWERS AND STORMS WILL CONTINUE
THROUGH AT LEAST 00Z...WHEN WRF AND ETA MODELS INDICATE A BREAK
IN THE PRECIP FOR THE METROPLEX. WACO...WHICH IS SITUATED CLOSER
TO THE UPPER LEVEL CENTER OF CIRCULATION...WILL SEE LESS OF A
BREAK. RAIN CHANCES WILL AGAIN INCREASE BY TOMORROW MORNING AS
MORE UPPER LEVEL ENERGY CROSSES THE REGION. WINDS WILL VEER MORE
TO THE SOUTH TOWARDS THE END OF THE PERIOD AS WEAK LOW PRESSURE
PASSES TO THE NORTH.  /13

PREV DISCUSSION... /ISSUED 1103 AM CDT SAT MAY 26 2007/

UPDATE...
WILL KEEP CURRENT FLASH FLOOD WATCH AREA FOR NOW...ALTHOUGH WE WILL
LIKELY EXPAND THE AREAL COVERAGE AND VALID TIME OF THE WATCH THIS
AFTERNOON IN ANTICIPATION OF ADDITIONAL HEAVY RAINFALL EXPECTED LATE
TONIGHT AND SUNDAY.

VERY MOIST AIR MASS CONTINUES OVER NORTH TEXAS WITH PRECIPITABLE WATER
VALUES IN EXCESS OF 1.5 INCHES...NEARLY 2 STANDARD DEVIATIONS ABOVE
NORMAL FOR LATE MAY. PW VALUES ACROSS SOUTHERN CWA FORECAST TO
INCREASE TO NEAR 1.75 INCHES TONIGHT BASED ON LATEST WRF MODEL
FORECAST SOUNDINGS. IN ADDITION...A MID-LEVEL TROUGH IS LOCATED
ACROSS WEST AND CENTRAL TEXAS WITH AT LEAST TWO VORTICITY CENTERS
EVIDENT ON SATELLITE IMAGERY. THE FIRST IS OVER WESTERN NORTH TEXAS
WITH A WEAK SURFACE REFLECTION IN THE FORM OF A LOW JUST SOUTHWEST
OF KSEP...WITH A LOW-LEVEL CONVERGENCE ZONE EXTENDING SOUTH TO NEAR
KILLEEN/TEMPLE. ANOTHER VORTICITY CENTER IS IN SOUTHWEST TEXAS NEAR
KDRT. BREAKS IN VISIBLE IMAGERY SUGGEST ENOUGH DESTABILIZATION FOR
ADDITIONAL SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON IN
AREAS WHERE GROUND IS SATURATED AND FLASH FLOODING HAS ALREADY
OCCURRED. BASED ON THESE FACTORS WE HAVE EXPANDED LIKELY POPS EAST
FROM EARLIER FORECAST...AND KEPT HIGH POPS IN ELSEWHERE.

GIVEN THE WARM-RAIN NATURE OF PRECIPITATION TODAY WE HAVE SWITCHED
BOTH KFWS AND KGRK RADAR INTO TROPICAL Z-R MODE...ALTHOUGH LATEST
BIAS INFORMATION SUGGESTS WE ARE STILL UNDERESTIMATING RAINFALL.

MODELS SUGGEST ANOTHER ROUND OF LOCALLY HEAVY SHOWERS AND
THUNDERSTORMS IS LIKELY LATE TONIGHT AS LARGER SCALE LIFT ASSOCIATED
WITH THE UPPER TROUGH INTERACTS WITH THE VERY MOIST AIR MASS IN
PLACE.   07/BB

12Z AVIATION UPDATE...SLOW MOVING UPPER LEVEL DISTURBANCE AND
ABUNDANT LOW LEVEL MOISTURE WILL LEAD TO CONTINUED PERIODS OF
SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE DAY TODAY. WILL
PREVAIL MODERATE SHRA FOR MOST OF THE MORNING...THEN EXPECTED
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE THIS
AFTERNOON WITH ACTIVITY DECREASING IN COVERAGE LATER THIS EVENING.
ADDITIONAL PRECIPITATION MAY REDEVELOP LATE IN THE PERIOD. EXPECT
MVFR CONDS TO PREVAIL THROUGHOUT THE DAY ALL TERMINALS. SOME
IMPROVEMENT POSSIBLE TOMORROW AS PRECIP EXPECTED TO BE MORE SCATTERED.

91/DUNN

PREV DISCUSSION... /ISSUED 410 AM CDT SAT MAY 26 2007/

HEAVY RAIN CONTINUES TO BE THE MAIN WEATHER PROBLEM FOR TODAY. AN
UPPER LEVEL LOW OVER THE WESTERN PART OF THE FORECAST AREA THIS
MORNING...WILL SLOWLY MOVE NORTHEAST TODAY. NUMEROUS SHOWERS AND
ISOLATED THUNDERSTORMS HAVE BEEN OCCURRING OVERNIGHT...MAINLY
ACROSS THE WESTERN AND CENTRAL PORTIONS OF NORTH TEXAS. THIS
ACTIVITY IS EXPECTED TO CONTINUE TODAY. WITH A SATURATED GROUND
ACROSS THE SOUTHWESTERN AND SOUTH CENTRAL ZONES... HAVE KEPT THE
FLASH FLOOD WATCH AS IS. HAVE ADDED THE MENTION OF HEAVY RAIN TO
TODAYS FORECAST FOR ALL ZONES. THERE WILL ALSO BE SOME TRAINING OF
RAIN TODAY BUT SINCE THE GROUND FARTHER NORTH ISN/T AS
SATURATED...HAVE HELD OFF ON EXPANDING THE FLASH FLOOD WATCH
FARTHER NORTH.

WE WILL REMAIN IN AN UNSETTLED WEATHER PATTERN FOR MUCH OF THE
COMING WEEK AS GENERAL TROUGHING CONTINUES ACROSS THE REGION.
THUS HAVE KEPT 30 TO 50 PERCENT POPS IN FOR SUNDAY...AND THEN 20
TO 30 PERCENT POPS FOR SUNDAY NIGHT THROUGH FRIDAY. THE CLOUD
COVER AND WET GROUND WILL TEND TO KEEP HIGH TEMPERATURES DOWN
FOR THE NEXT FEW DAYS...BUT WE WILL SEE TEMPERATURES WARM INTO THE
MID 80S TO LOWER 90S MID TO LATE WEEK.  #58

#58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  79  65  81  66 /  70  70  40  40  30
WACO, TX              66  78  66  83  66 /  70  70  30  30  30
PARIS, TX             66  77  63  81  64 /  80  70  40  40  30
DENTON, TX            66  78  65  83  66 /  70  70  40  40  30
MCKINNEY, TX          66  79  63  80  66 /  80  70  40  40  30
DALLAS, TX            67  79  67  81  68 /  80  70  40  30  30
TERRELL, TX           65  78  65  82  66 /  80  70  40  30  30
CORSICANA, TX         66  79  64  82  66 /  70  70  40  30  30
TEMPLE, TX            67  80  64  82  66 /  60  70  30  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
AFTERNOON FOR THE FOLLOWING ZONES:
TXZ092>095-103>107-118>123-131>135-144>148-162.

FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ129-141.

FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
ZONES: TXZ142-143-156>161-174-175.

&&

13/07
Hazardous weather outlook, May 26, 3:45 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT SAT MAY 26 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
345 PM CDT SAT MAY 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS A
LARGE PORTION OF NORTH TEXAS TODAY AS A SLOW MOVING UPPER LEVEL
DISTURBANCE CROSSES THE REGION. CONDITIONS CONTINUE TO REMAIN
FAVORABLE FOR HEAVY RAINFALL ACROSS ALL OF NORTH TEXAS. ADDITIONAL
RAINFALL AMOUNTS IN EXCESS OF 2 INCHES WILL BE POSSIBLE IN SOME
AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS SOUTH OF A
GAINESVILLE TO GOLDTHWAITE LINE THROUGH SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...
THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY.
LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT THROUGH THE HOLIDAY
WEEKEND AND INTO NEXT WEEK. A FLASH FLOOD WATCH WILL REMAIN IN
EFFECT FOR MUCH OF NORTH TEXAS THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

13

In the hours before

Local storm report, May 26, 2:06 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT SAT MAY 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      GROESBECK               31.52N  96.53W
05/26/2007                   LIMESTONE          TX   LAW ENFORCEMENT

            HIGHWAY 164 AT THE RAILROAD UNDERPASS FLOODED FOR A
            WHILE.
Local storm report, May 26, 2:09 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CDT SAT MAY 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      BUCKHOLTS               30.87N  97.13W
05/26/2007                   MILAM              TX   LAW ENFORCEMENT

            FM 437 AT CYPRESS CREEK CLOSED DUE TO FLOODING.
Local storm report, May 26, 2:31 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT SAT MAY 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     FLASH FLOOD      8 SE HAMILTON           31.62N  98.03W
05/26/2007                   HAMILTON           TX   LAW ENFORCEMENT

            HIGHWAY 36 BETWEEN HAMILTON AND JONESBORO HAD WATER OVER
            THE ROAD BRIEFLY.
Local storm report, May 26, 7:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT SAT MAY 26 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLASH FLOOD      6 N WEATHERFORD         32.84N  97.77W
05/26/2007                   PARKER             TX   LAW ENFORCEMENT

            SO REPORTS WATER OVER ROAD AT FM 920 AND FM 1885. ALSO,
            SEVERAL ROADS IN THE NW PART OF COUNTY UNDER WATER.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:11 PM CDTFlash Flood WarningFWDWise3 hr
May 27, 3:13 AM CDTFlash Flood WarningFWDCooke3 hr
May 27, 8:24 AM CDTFlash Flood WarningFWDCooke3 hr
May 27, 8:41 AM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
May 27, 8:46 AM CDTFlash Flood WarningFWDMilam3 hr
May 27, 9:10 AM CDTFlash Flood WarningFWDRockwall3 hr
May 27, 9:45 AM CDTFlash Flood WarningFWDHill3 hr
May 27, 9:57 AM CDTFlash Flood WarningFWDCollin3 hr
May 27, 10:33 AM CDTFlash Flood WarningFWDLimestone3 hr
May 27, 10:49 AM CDTFlash Flood WarningFWDHunt3 hr
May 27, 11:09 AM CDTFlash Flood WarningFWDNavarro3 hr
May 27, 11:13 AM CDTFlash Flood WarningFWDKaufman3 hr
May 27, 11:35 AM CDTFlash Flood WarningFWDEllis3 hr
May 27, 11:54 AM CDTFlash Flood WarningFWDCooke3 hr
May 27, 3:58 PM CDTSpecial Weather StatementFWDYoung32 min
May 27, 4:03 PM CDTSpecial Weather StatementFWDEastland27 min
May 27, 4:07 PM CDTSevere Thunderstorm WarningFWDEastland38 min
May 27, 4:13 PM CDTSevere Thunderstorm WarningFWDYoung47 min
May 27, 4:39 PM CDTFlash Flood WarningFWDYoung3 hr
May 27, 5:03 PM CDTSpecial Weather StatementFWDJack27 min
May 27, 6:37 PM CDTSpecial Weather StatementFWDDenton23 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.